Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Early period onset with light flow and brownish color. Recently started birth control. Cause?

my period usually comes the 16th of every month, this month it came on the 13th and it was a light browish color and light and lasted 3 days then on the 29th and it was brownish agian then red.. light.. i have cramps too and i stared birth control 2 months ago what could this be? i really wanna know why it is the brownish color im worried
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Brownish color of the discharge usually is seen when there is some breakthrough bleeding and some collection of discharge inside prior to getting let out. It is common to see menstrual disturbances like profuse bleeding, irregular bleeding, scanty bleeding or inter-menstrual spotting when using oral contraceptives during the initial 2-3 months and settles down later. In the current scenario, you should exclude/confirm pregnancy through a blood test as a precaution and see a specialist for further evaluation and management. Hope this helps.
Answered: Fri, 12 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor